# SDR AALA2018071879021

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 53,591 hours, 23,623 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A24789
- Condition: Faulted
- Location: Fuel
- Part time: 53,617 hours, 23,640 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP NR 2 CENTER TANK FAULT LIGHT.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED RIGHT CENTER FUEL PUMP IAW AMM 28-21-51, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
